Volume 7, Issue 3
Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part II: The 3D Case

Julien Diaz & Abdelaâziz Ezziani

Commun. Comput. Phys., 7 (2010), pp. 445-472.

Published online: 2010-07

Preview Full PDF 128 1172
Export citation
  • Abstract

We are interested in the modeling of wave propagation in an infinite bilayered acoustic/poroelastic media. We consider the biphasic Biot's model in the poroelastic layer. The first part was devoted to the calculation of analytical solution in two dimensions, thanks to Cagniard de Hoop method. In the first part (Diaz and Ezziani, Commun. Comput. Phys., Vol. 7, pp. 171-194) solution to the two-dimensional problem is considered. In this second part we consider the 3D case.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-7-445, author = {}, title = {Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part II: The 3D Case}, journal = {Communications in Computational Physics}, year = {2010}, volume = {7}, number = {3}, pages = {445--472}, abstract = {

We are interested in the modeling of wave propagation in an infinite bilayered acoustic/poroelastic media. We consider the biphasic Biot's model in the poroelastic layer. The first part was devoted to the calculation of analytical solution in two dimensions, thanks to Cagniard de Hoop method. In the first part (Diaz and Ezziani, Commun. Comput. Phys., Vol. 7, pp. 171-194) solution to the two-dimensional problem is considered. In this second part we consider the 3D case.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.2009.08.149}, url = {http://global-sci.org/intro/article_detail/cicp/7638.html} }
TY - JOUR T1 - Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part II: The 3D Case JO - Communications in Computational Physics VL - 3 SP - 445 EP - 472 PY - 2010 DA - 2010/07 SN - 7 DO - http://dor.org/10.4208/cicp.2009.08.149 UR - https://global-sci.org/intro/article_detail/cicp/7638.html KW - AB -

We are interested in the modeling of wave propagation in an infinite bilayered acoustic/poroelastic media. We consider the biphasic Biot's model in the poroelastic layer. The first part was devoted to the calculation of analytical solution in two dimensions, thanks to Cagniard de Hoop method. In the first part (Diaz and Ezziani, Commun. Comput. Phys., Vol. 7, pp. 171-194) solution to the two-dimensional problem is considered. In this second part we consider the 3D case.

Julien Diaz & Abdelaâziz Ezziani. (2020). Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part II: The 3D Case. Communications in Computational Physics. 7 (3). 445-472. doi:10.4208/cicp.2009.08.149
Copy to clipboard
The citation has been copied to your clipboard